The use of the method of moments and the “mixed” method for an approximate solution of singular integral equations
Doklady Akademii Nauk, Tome 114 (1957) no. 5, pp. 945-948
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_5_a7,
author = {V. V. Ivanov},
title = {The use of the method of moments and the {\textquotedblleft}mixed{\textquotedblright} method for an approximate solution of singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {945--948},
year = {1957},
volume = {114},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a7/}
}
TY - JOUR AU - V. V. Ivanov TI - The use of the method of moments and the “mixed” method for an approximate solution of singular integral equations JO - Doklady Akademii Nauk PY - 1957 SP - 945 EP - 948 VL - 114 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a7/ LA - ru ID - DAN_1957_114_5_a7 ER -
V. V. Ivanov. The use of the method of moments and the “mixed” method for an approximate solution of singular integral equations. Doklady Akademii Nauk, Tome 114 (1957) no. 5, pp. 945-948. http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a7/